Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the treatment for labile hypertension ?

my wife has detected labile hypertension since last three months, it was detected to know after severe htn attack in july that it was labile htn, it may be persist since long time. our phycisian has performed all related tests like 24 hrs. urine catcholamine, 2d echo, trop-1, x-ray, sonography, colour doppler of kidney arterial system and all gynac tests e.g. everything is found normal. now medicines in use are METOPOLOL 50 extended release & LOSARTAN 25 mg. in morning and LOSARTAN 50 & revotril 50 in evening. now by the time it is observed that BP fluctuations are high during menses period. please advise me whom to consult for further investigation or treatment..... cardiologist , endocrinologist or gynac, please advice me
Asked On : Fri, 2 Sep 2011
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response

welcome to healthcare magic forum
you have labile hpt with high fluctuation with hormonal effect
you need to consult bith gynecologist and cardiologist
do check your pressure regularly
avoid stress,smoking ,salt
do regular exercise and yoga
i hope i answered your question .
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor